Author Topic: Trying to get off 4mg/day of Klonopin - starting with .125mg drops - need help  (Read 1715 times)

[Buddie]

I am able to function, but only as much as doing light stuff around the house at most. Sometimes I can do small chores like run to the store, pick my son up - but in general it has kept me from doing much more.

I'm pretty much the same. I can do very little and if I've done something I need to rest for an extended time to recover.

It's good you're making progress with your taper. Any progress in all this craziness is encouraging.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Responding to both [...] and Jelly:

Yeah function lite is a good way to describe it. My symptoms are all over the board - a few could be anxiety, but speaking to my psychiatrist, a lot are definitely not.
Between fatigue moderate to severe, headaches, random body aches, low grade fever off and on, brain fog, heart racing/palpitations, inability to take a full deep breath and so forth it is bad. All kinds of tests done - nothing solid - have a CAT scan of lungs today to rule out pulmonary embolisms just in case. Bills are piling up.

Dropped dosage Friday April 1st by .125, so now down to a total of 3.25mg/day! Goal is to get to 3mg short term, hold for a little while, and then continue - once it hits around 2mg. may have to switch to Valium to take it to 0.

Jelly - it really is a nightmare, I really hope you start feeling better soon - it is a crazy world! COVID has not been around long enough for Long COVID studies to detail too much.


Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

I hope your CAT scan ruled out anything concerning, I'm still amazed you can taper while feeling so ill.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Drakar, this Covid roller coaster is really tough. Not in my wildest dreams did I think I would end up here. Almost three months later and I haven't had one day where I felt "almost normal" - like my tapering baseline pre-Covid. I'm getting to a point where I'm accepting this is the "new normal". It makes tapering really difficult as you probably know, because you never know if symptoms are Covid or benzo's. So I'm just taking things really slow now not to upset my system.

I've only gone for bloods, which came back normal. My doctor in desperation offered me an MRI (just because she doesn't know what to do with long Covid) but we both know it will show nothing, so not doing it. With these tests you don't want something wrong but on the other hand you do because it means there can be treatment - if it's Covid, there's no treatment.  :-\

It sounds like you're being slammed with symptoms. And from my understanding, the American health system is not the best when it comes to financial support. I hope we both have a miracle soon!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.